MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE
Model Number ED-3490TK
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
International medical device regulators forum (imdrf) adverse event reporting (b)(4).
 
Event or Problem Description
The customer owned device was previously returned to pentax medical from a customer on 15-oct-2018 and inspection of the unit was performed under service order (b)(4) where the quality control inspector documented the following codes on 17-oct-2018: distal cap - fixed type failed epoxy seal integrity inspection, , elevator body sticking, air/ water socket cylinder o-ring chipped, distal cap/ case cracked, middle light carrying bundle distal cover glass cracked, passed wet leak test, passed dry leak test, operation channel- primary mild resistance, fluid invasion not observed in control body, fluid invasion not observed in pve connector, umbilical cable single buckled under pve root brace.The duodenoscope's repairs will include the distal case/cap, which will be replaced and/or resealed pursuant to the field correction, along with the following parts , and returned to the user upon completion: o-rings and seals, deflector operating wire, lcb distal cover, distal case/cap, distal case/cap, bending rubber, operation channel, bending rubber, air/water tube.Model ed-3490tk, serial number (b)(4), has been routinely serviced at a pentax facility since the device was put into service on (b)(6) 2015.The endoscope was delivered to the customer on 30-nov-2018 under delivery order (b)(4).

Brand Name
PENTAX
Common Device Name
VIDEO DUODENOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key11244497
Report Number9610877-2021-00040
Device Sequence Number4062046
Product Code FDT
UDI-Device Identifier04961333229611
UDI-Public04961333229611
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Recall,Repair,Inspection
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberED-3490TK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT ISSUED YET
Patient Sequence Number1